Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 407128, 8 pages
Research Article

Rate of Convergence of Hermite-Fejér Interpolation on the Unit Circle

1Departamento de Matemática Aplicada I, Facultad de Ciencias, Universidad de Vigo, 32004 Ourense, Spain
2Departamento de Matemática Aplicada I, E. Ingeniería Industrial, Universidad de Vigo, 36310 Vigo, Spain

Received 13 November 2012; Revised 2 March 2013; Accepted 4 March 2013

Academic Editor: Roberto Barrio

Copyright © 2013 E. Berriochoa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Berriochoa, A. Cachafeiro, J. Díaz, and E. Martínez-Brey, “Rate of Convergence of Hermite-Fejér Interpolation on the Unit Circle,” Journal of Applied Mathematics, vol. 2013, Article ID 407128, 8 pages, 2013. doi:10.1155/2013/407128